# SDR AALA202005159005

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 0924
- Aircraft time: 68,811 hours, 31,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1157091
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. LOO FWD ENTRY DOOR EMERGENCY LIGHT ON RT OVER WING EXIT EMERGENCY LIGHT HAS NUMEROUS LIGHTS INOP.  REMOVED AND REPLACED LED BAR IAW AMM 33-51-16.
